# SDR DALA2022081905636

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2371648) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM AT STA 986.5 BTW RBL 45 TO LBL 45 AT W2. FLOOR BEAM STA 986.5 BTW RBL45 TO LBL 45 WAS REPAIRED PER PRI 601044-14 REV 2 AND ERA 601044-14 REV ORIGINAL.
